# SDR AALA201712189045

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 21,366 hours, 7,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HOUSING BROKEN AT ROW 8 LEFT (RED). REPLACED EMERGENCY LIGHT, OPERATIONS CHECKED GOOD PER AMM 33-51-19-0401.
